# SDR AALA201802209033

- Difficulty date: February 16, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 4,623 hours, 473 cycles
- System (JASC): 5270 · Door Warning System
- Part: Concentrator
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM ALERT, DOOR L2-3 CCS RDC 05 CAN RESPONSE FROM THE L3 DOOR EMERGENCY LIGHT SYS PRIME CONTROL ON CAN BUSS 4 IS NOT RECEIVED. WITH FAULT CODE 42-02164.   PERFORMED LRU REPLACEMENT TEST CROWN DOOR 3-2L CCS REMOTE DATA CONCENTRATOR 05.  OPERATIONS CHECK NORMAL, NO EICAS MESSAGES IAW MM 42-21-07.
